| Model Number |
N/A |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
It was reported the connections started allowing backflow of blood which then started leaking out of the hub.All connections were connected and secure.It was stated this happened on two occasions, one of these occurrences happening during a continuing mtx infusion.This report addresses the event during mtx infusion with the first device.